# SDR CALA0100091

- Difficulty date: February 1, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 18,640 hours, 9,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ABB LT TRANSITION PANEL CORRODED AT STA 727 - 947.5.  THE CORRODED SECTION WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 53-60-53, FIGURE 204.
